# SDR 2022FA0000468

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: General aviation
- Aircraft: N28BQ
- Make and model: Gulstm G150
- Aircraft serial: 261
- Aircraft time: 5,147 hours, 3,363 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 5,147 hours, 3,363 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z, K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AIRCRAFT EXPERIENCED A TOTAL LOSS OF HYDRAULIC FLUID/PRESSURE.  CREW DECLAIRED AN EMERGENCY AND LANDED AT KGGG (LONGVIEW TEXAS). TROUBLESHOOTING IN PROGRESS TO DETERMINE ROOT CAUSE.
